Loading...
Loading...

Go to the content (press return)

Corrigendum to"On the limiting distribution of the metric dimension for random forests" [European J. Combin. 49 (2015) 68-89]

Author
Mitsche, D.; Rue, J.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2017-07-22
First page
1
Last page
3
DOI
https://doi.org/10.1016/j.ejc.2017.07.001 Open in new window
Repository
http://hdl.handle.net/2117/111651 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0195669817301038?via%3Dihub Open in new window
Abstract
In the paper ”On the limiting distribution of the metric dimension for random forests” the metric dimension ß(G) of sparse G(n, p) with p = c/n and c < 1 was studied (Theorem 1.2). In the proof of this theorem, for the convergence in distribution Stein’s Method was applied incorrectly
Citation
Mitsche, D., Rue, J. Corrigendum to"On the limiting distribution of the metric dimension for random forests" [European J. Combin. 49 (2015) 68-89]. "European journal of combinatorics", 22 Juliol 2017, p. 1-3.
Keywords
Stein's method
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Attachments